# SDR YENA2023101801266

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,979 hours, 1,175 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,979 hours, 1,175 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) ' ENG 2 FIRE LOOP B FAUL SHOWS ON EICAS INTERMITTENTLY; TSM TASK 26-12-00-810-806-A CARRIED OUT FAULT NOT CONFIRMED ON GROUND VISUAL INSPECTION CARRIED OUT NO DAMAGE NOTED. AS PRECAUTIONARY REPLACED ASSEMBLY FIRE HARNESS (4166KS) IAW AMM 26-12-62. ALL CHECKS GOOD FAULT NOT ACTIVE A/C OK FOR CONTINUED SERVICE.'
